A local T(b) theorem for perfect multilinear Calderón–Zygmund operators

Mariusz Mirek, Christoph Thiele

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We prove a multilinear local T ( b ) T(b) theorem that differs from previously considered multilinear local T ( b ) T(b) theorems in using exclusively general testing functions b b as opposed to a mix of general testing functions and indicator functions. The main new feature is a set of relations between the various testing functions b b that, to our knowledge has not been observed in the literature and is necessitated by our approach. For simplicity we restrict attention to the perfect dyadic model.
Original languageEnglish
Pages (from-to)35-59
Number of pages25
JournalPROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume114
Issue number1
Early online date10 Jan 2017
DOIs
Publication statusPublished - 25 Jan 2017

Fingerprint

Dive into the research topics of 'A local T(b) theorem for perfect multilinear Calderón–Zygmund operators'. Together they form a unique fingerprint.

Cite this